# SDR P5CA040154

- Difficulty date: March 8, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 61,977 hours, 13,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER LEADING EDGE PANEL CRACKED APPROX 18 INCHES BETWEEN STA WBL 470 & WBL 642.  REPAIRED PANEL.
